MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18870
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Extubate (2402)
Date of Event 04/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received a report the cuff on the tracheal tube ruptured.Medtronic is requesting additional information regarding the circumstances of the event.
 
Additional Manufacturer Narrative
Evaluation summary: the sample was received for analysis and the reported issue was confirmed.The reported customer event is a known issue and root cause investigation efforts have been addressed in a corrective and preventative action.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the taperguard has a rupture tube.There was no patient injury.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6652507
Report Number2936999-2017-05272
Device Sequence Number13779477
Product Code BTR
UDI-Device Identifier30884521032525
UDI-Public30884521032525
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2019
Device Model Number18870
Device Catalogue Number18870
Device Lot Number14D0717JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;